BibTeX record journals/amc/BotCH15

download as .bib file

@article{DBLP:journals/amc/BotCH15,
  author    = {Radu Ioan Bot and
               Ern{\"{o}} Robert Csetnek and
               Christopher Hendrich},
  title     = {Inertial Douglas-Rachford splitting for monotone inclusion problems},
  journal   = {Appl. Math. Comput.},
  volume    = {256},
  pages     = {472--487},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.01.017},
  doi       = {10.1016/j.amc.2015.01.017},
  timestamp = {Fri, 21 Feb 2020 21:23:42 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/BotCH15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics